# SDR HEEA955995

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Inoperative
- Location: Cockpit Adf
- Component: KR87
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. FOUND UNIT POWERS UP; BUT DISPLAY IS TOTALLY INOPERATIVE.  REPLACED INTEGRATED CIRCUITS I401, I402 AND TRANSISTOR Q401.  SOME SEGMENTS ARE NOW LIT, BUT MOST ARE INOPERATIVE.  REPLACED INTEGRATED CIRCUITS I507 AND I508.  NO HELP.  REPLACED DIODECR404. REPAIRED PROBLEM.  REPLACED DISPLAY DUE TO SOME SEGMENTS BEING WEAK.  REPAIRED.  APPLIED DOW CORNING #4 COMPOUND TO DISPLAY.  BENCH CHECK GOOD.
